# SDR SWIA200211496

- Difficulty date: November 21, 2002
- Submitted: November 27, 2002
- Operation: Air carrier
- Aircraft: N269UE
- Make and model: Emb EMB-120RT
- Aircraft serial: 120194
- Aircraft time: 30,098 hours, 33,242 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Terminal
- Condition: Broken
- Location: Nr 1 Gen Wire
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING THE TAKEOFF RUN THE NR 1 GEN OFF BUS LIGHT ILLUMINATED.  THE TAKEOFF WAS ABORTED.  ATTEMPTED RESET PER QRH WITH NO SUCCESS.  FOUND BROKEN WIRE ON NR 1 GENERATOR.  REPLACED WIRE EYELET WITH SERVICEABLE UNIT AND CONNECTED TO NR 1 GENERATOR.  RAN RT ENGINE, APPLIED LOAD TO NR 1 GENERATOR AND PARALLELED GCU TO 28.50 VDC.  OPS CHECK GOOD.
